Rocky Mountain Journal of Mathematics

Contraction of the Schur algorithm for functions bounded in the unit disk

William B. Jones and W.J. Thron

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 1 (1989), 211-222.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125960

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-211

Mathematical Reviews number (MathSciNet)
MR1016174

Zentralblatt MATH identifier
0693.30032

Citation

Jones, William B.; Thron, W.J. Contraction of the Schur algorithm for functions bounded in the unit disk. Rocky Mountain J. Math. 19 (1989), no. 1, 211--222. doi:10.1216/RMJ-1989-19-1-211. https://projecteuclid.org/euclid.rmjm/1250125960


Export citation